# SDR USAA2009091592540

- Difficulty date: July 30, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311A1151
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON RIGHT SIDE OF NR 2 ENGINE PYLON OUTBOARD MID SPAR FITTING.  REPAIRED RIGHT SIDE OF NR 2 ENGINE PYLON OUTBOARD MID SPAR FITTING IAW US AIRWAYS EA 132556.
